# SDR 0002769936

- Difficulty date: August 1, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 70,265 hours, 82,717 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Part serial: 313
- Condition: Leaking
- Location: Rudder
- Part time: 22,759 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE AND HAZE REPORTED IN CABIN DURING TAXI-OUT.  PASSENGERS COMPLAINED OF BURNING EYES.  AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RUDDER HYDRAULIC POWER SHUTOFF VALVE WHICH WAS LEAKING FLUID INTO APU INTAKE.  ALSO, REPLACED COALESCER BAGS DUE TO CONTAMINATION.  AIRCRAFT RETURNED TO SERVICE.
